Alert archive / Kansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 205, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Oct 12, 2021, 9:07 PM CDT for 6 counties in Kansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 12, 2021, 9:07 PM CDT (02:07 UTC)
- Expired
- Oct 12, 2021, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Finney County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 87 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 12, 9:35 PM CDT | TSTM WND GST 66 | 3 Nw Pierceville, KS | ASOS STATION KGCK GARDEN CITY. |
| Oct 12, 9:36 PM CDT | TORNADO | 4 Se Tice, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 3:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
833
WUUS53 KDDC 130207
SVRDDC
KSC055-069-081-119-175-189-130300-
/O.NEW.KDDC.SV.W.0205.211013T0207Z-211013T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
907 PM CDT Tue Oct 12 2021
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Seward County in southwestern Kansas...
Southern Finney County in southwestern Kansas...
Western Meade County in southwestern Kansas...
Eastern Stevens County in southwestern Kansas...
Western Gray County in southwestern Kansas...
Haskell County in southwestern Kansas...
* Until 1000 PM CDT.
* At 907 PM CDT, severe thunderstorms were located along a line
extending from near Garden City to 9 miles south of Plymell to near
Tyrone, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Hayne around 920 PM CDT.
Ingalls around 925 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
&&
LAT...LON 3700 10131 3739 10109 3767 10107 3809 10099
3814 10040 3772 10044 3700 10062
TIME...MOT...LOC 0207Z 257DEG 62KT 3802 10081 3767 10084 3701 10105
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATRO2 follow-up statements
881
WWUS53 KDDC 130233
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
933 PM CDT Tue Oct 12 2021
KSC189-130242-
/O.CAN.KDDC.SV.W.0205.000000T0000Z-211013T0300Z/
Stevens KS-
933 PM CDT Tue Oct 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEVENS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
LAT...LON 3700 10107 3739 10097 3771 10090 3810 10081
3814 10040 3772 10044 3700 10062
TIME...MOT...LOC 0232Z 258DEG 35KT 3810 10054 3771 10058 3701 10086
$$
KSC055-069-081-119-175-130300-
/O.CON.KDDC.SV.W.0205.000000T0000Z-211013T0300Z/
Seward KS-Finney KS-Meade KS-Gray KS-Haskell KS-
933 PM CDT Tue Oct 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SEWARD...CENTRAL FINNEY...WESTERN MEADE...WESTERN GRAY AND
HASKELL COUNTIES...
At 932 PM CDT, severe thunderstorms were located along a line
extending from 14 miles west of Kalvesta to 10 miles northwest of
Montezuma to near Liberal, moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10107 3739 10097 3771 10090 3810 10081
3814 10040 3772 10044 3700 10062
TIME...MOT...LOC 0232Z 258DEG 35KT 3810 10054 3771 10058 3701 10086
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TATRO597
WWUS53 KDDC 130253
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
953 PM CDT Tue Oct 12 2021
KSC055-069-081-119-175-130302-
/O.EXP.KDDC.SV.W.0205.000000T0000Z-211013T0300Z/
Seward KS-Finney KS-Meade KS-Gray KS-Haskell KS-
953 PM CDT Tue Oct 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SEWARD...CENTRAL FINNEY...
WESTERN MEADE...WESTERN GRAY AND HASKELL COUNTIES WILL EXPIRE AT 1000
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
LAT...LON 3700 10107 3739 10097 3771 10090 3810 10081
3814 10040 3772 10044 3700 10062
TIME...MOT...LOC 0252Z 257DEG 62KT 3817 10015 3778 10019 3708 10048
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 8:35 PM CDT, 32 minutes earlier.
Area forecast discussion, Oct 12, 8:35 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 835 PM CDT Tue Oct 12 2021 .MESOSCALE DISCUSSION... Issued at 824 PM CDT Tue Oct 12 2021 Key Messages... Damaging winds, hail to quarter size and brief, weak tornado spinups will continue to be the primary concerns this evening unless we see the development of discrete supercells. The storm line will sweep across western Kansas and into central Kansas after midnight. Technical discussion... Convective mode has been mainly linear this evening despite the strong shear profile. It's still possible for discrete storms to develop; but the later we get into the evening the smaller the chances. However, given the strong shear, any bows in the line could result in enhanced storm relative shear and a brief tornado spinup. But as long as convection stays linear, the primary concern will be damaging straight line winds and hail to quarter size. && .SHORT TERM...(This evening through Wednesday) Issued at 212 PM CDT Tue Oct 12 2021 ...Significant Severe Weather Tonight, Including Tornadoes... Early this afternoon, a major mid-latitude cyclone was maturing out across western Colorado. A surface low continued to rapidly deepen just lee of the Colorado Rockies, and the surface winds were responding nicely with widespread south-southeast winds in the 20 to 25 knot range with higher gusts. Rapid northward transport of 60-65F surface dewpoints were underway across the eastern Texas Panhandle into west central Oklahoma. Everything that was discussed in yesterday afternoon's Short Term discussion remains valid as of this forecast update. A significant severe weather event is about to unfold later on this evening. The only thing that has really changed, and has become increasingly concerning, is that the low level moisture (62-65F dewpoints) will be making a run on southwest Kansas a little bit quicker than previously forecast...and a bit farther west...such that areas along and event a bit west of Highway 83 now have an increased risk of significant severe weather, including tornadoes. The 02-05Z (9 PM to Midnight CDT) time frame is of particular concern, as the latest HRRR and RAP low level thermodynamic and shear parameters are well into the tornado category...even significant tornado category...as a large region will have 0-1km AGL storm-relative helicity in the 300- 400 m2/s2 during the 02-05Z time frame. This is also the best time frame for discrete supercell mode. If the storm mode remains primarily supercellular in the critical 02- 05Z time frame, we have to face the possibility of long-track significant tornadoes covering potentially 10s of miles. This is extremely unusual for far western Kansas to see tornadic storms racing northeast at 50+ mph, but this is exactly what we may be dealing with tonight. This puts much more land at risk, obviously, with such fast storm motions. This will also present a challenge for warning forecasters tonight given such fast, forward storm (tornado) motion. Eventually, the primary severe weather mode will become more linear in nature as the risk shifts east by/shortly after midnight. All in all, a dangerous night of severe storms is still on track for much of the southwest Kansas region. .LONG TERM...(Wednesday night through Tuesday) Issued at 346 PM CDT Tue Oct 12 2021 The next storm system slated to impact the region will move across late Thursday into early Friday, however the surface front is expected to remain just south of the DDC forecast area, so the severe weather potential will remain south and east of southwest Kansas. That said, we will need to watch our far southeast CWA (mainly Barber County) as a surface wave along the front will be pretty close to south central Kansas. We will keep some POPs in Barber county area as a result. Light cold sector precipitation is still expected across the remainder of our forecast area along the mid level frontal zone late Thursday Night, but widespread moderate or heavy rainfall is not expected. Fairly cool air behind the front will filter in on Friday, and afternoon temperatures will struggle to get out of the 50s. It still looks like there is the potential for a frost/freeze across mainly far west central Kansas. Frost/freeze headlines may be required if these model trends continue out west. A high pressure ridge in the mid/upper troposphere will move across western Kansas over the weekend with much quieter weather forecast. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 630 PM CDT Tue Oct 12 2021 Low level stratus in central and south central Kansas will continue to develop slowly northwestward into portions of southwest and west central Kansas within a prevailing southeasterly upslope flow, resulting in MVFR cigs in vicinity of KDDC, KHYS, and potentially KGCK through mid/late evening. IFR cigs cannot be ruled out at KDDC. Strong to severe thunderstorms are expected to develop along and ahead of a strong frontal boundary edging into extreme southwest Kansas generally after 01Z, then spread eastward across the remainder of southwest Kansas into central/south central Kansas through 07Z, affecting all TAF sites. The main impacts will be damaging winds, large hail, and isolated tornadoes. Prevailing southeasterly winds 15 to 30kt will continue ahead of the aformentioned approaching frontal boundary, then turn west-southwesterly around 10-20kt behind the boundary as it pushes eastward overnight. && .PRELIMINARY POINT TEMPS/POPS... DDC 44 67 42 67 / 90 0 0 10 GCK 40 65 38 63 / 80 0 0 0 EHA 42 70 39 66 / 30 0 0 0 LBL 41 69 38 68 / 60 0 0 0 HYS 46 65 40 62 / 90 0 0 10 P28 53 70 48 73 / 90 10 0 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Finch SHORT TERM...Umscheid LONG TERM...Umscheid AVIATION...JJohnson
Hazardous weather outlook, Oct 12, 2:00 AM CDT, 19 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 200 AM CDT Tue Oct 12 2021 KSZ030-031-043>046-061>066-074>081-084>090-130700- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 200 AM CDT Tue Oct 12 2021 /100 AM MDT Tue Oct 12 2021/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Storm development likely late Tuesday afternoon with initial threats of large hail over 2 inches in diameter along with a few possible tornadoes. As storms move northeast and expand into more of a line, damaging winds will become the main threat with quarter sized hail possible into the evening hours through midnight before pushing off to the east and northeast. Gusty southeast winds expected through the day Tuesday with 20-30 mph gusts in the morning increasing to 40-45 mph by the afternoon. A cold front will drop through southwest Kansas later in the evening turning winds out of the north and diminishing into the overnight hours and Wednesday morning. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Limited risk * Thunderstorm wind damage: Elevated risk * Lightning: Significant risk * Non-thunderstorm wind: Elevated risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- Below freezing temperatures are looking more likely for areas along and west of the Hwy 83 corridor and to the Colorado state line for Saturday morning. Another cold front will drop through the high plains Thursday with high pressure building in behind it on Friday. Clear skies and light winds overnight Friday into Saturday morning, will allow for a strong radiational cooldown seeing 30s for the entire viewing area in addition to the aforementioned below freezing areas of concern. No other hazards are expected for the remainder of the long term outlook. Days 2-7 Hazards ---------------- * Wednesday - No hazards * Thursday - No hazards * Friday - No hazards * Saturday - Freeze: Limited risk * Sunday - No hazards * Monday - No hazards .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 5PM CDT along and east of the Hwy 83 corridor. && For more details visit our webpage https://weather.gov/erh/ghwo?wfo=ddc
In the hours before
Special weather statement, Oct 12, 7:21 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
721 PM CDT Tue Oct 12 2021
KSZ061-062-074-130100-
Stanton KS-Kearny KS-Hamilton KS-
721 PM CDT Tue Oct 12 2021
...Strong thunderstorms will impact portions of Hamilton, west
central Kearny and Stanton Counties through 800 PM CDT/700 PM MDT/...
At 721 PM CDT/621 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles southeast of Towner
to 17 miles south of Coolidge. Movement was northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Coolidge around 630 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
southwestern Kansas.
&&
LAT...LON 3804 10204 3827 10165 3826 10154 3750 10153
3752 10204
TIME...MOT...LOC 0021Z 193DEG 100KT 3837 10200 3779 10205
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Oct 12, 7:43 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
743 PM CDT Tue Oct 12 2021
KSZ074-075-084-085-130115-
Stanton KS-Stevens KS-Grant KS-Morton KS-
743 PM CDT Tue Oct 12 2021
...A strong thunderstorm will impact portions of Morton, southwestern
Grant, southeastern Stanton and western Stevens Counties through 815
PM CDT...
At 743 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rolla, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Bow and Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.
&&
LAT...LON 3700 10194 3749 10190 3765 10130 3700 10140
TIME...MOT...LOC 0043Z 211DEG 57KT 3715 10171
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TATROLocal storm report, Oct 12, 8:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 16 NNW MANTER 37.75N 101.94W
10/12/2021 E1.25 INCH HAMILTON KS PUBLIC
&&Local storm report, Oct 12, 8:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND GST 11 S BIG BOW 37.40N 101.54W
10/12/2021 M61 MPH STANTON KS MESONET
MESONET STATION EW7515 JOHNSON.
&&Local storm report, Oct 12, 8:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 SSW HUGOTON 37.14N 101.36W
10/12/2021 E1.00 INCH STEVENS KS EMERGENCY MNGR
&&Local storm report, Oct 12, 8:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 1 ENE GARDEN CITY 37.98N 100.84W
10/12/2021 M58 MPH FINNEY KS MESONET
MESONET STATION KS010 US-50 @ K-156 BRIDGE
GARDEN CITY.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:09 PM CDT | Special Weather Statement | DDC | Hamilton | 36 min |
| Oct 12, 7:16 PM CDT | Special Weather Statement | DDC | Morton | 29 min |
| Oct 12, 7:21 PM CDT | Special Weather Statement | DDC | Hamilton, Stanton | 39 min |
| Oct 12, 7:33 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 42 min |
| Oct 12, 7:43 PM CDT | Special Weather Statement | DDC | Morton | 32 min |
| Oct 12, 8:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 43 min |
| Oct 12, 8:13 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| Oct 12, 8:35 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 40 min |
| Oct 12, 8:37 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Seward, Stevens | 38 min |
| Oct 12, 8:54 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 21 min |
| Oct 12, 9:15 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane, Scott | 45 min |
| Oct 12, 9:22 PM CDT | Tornado Warning | DDC | Gray, Haskell, Meade, Seward | 23 min |
| Oct 12, 9:34 PM CDT | Tornado Warning | DDC | Gray, Haskell | 26 min |
| Oct 12, 9:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman, Meade and 1 more | 44 min |
| Oct 12, 9:52 PM CDT | Special Weather Statement | DDC | Trego | 38 min |
| Oct 12, 10:02 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 21 min |
| Oct 12, 10:04 PM CDT | Tornado Warning | DDC | Ford, Gray | 11 min |
| Oct 12, 10:14 PM CDT | Tornado Warning | DDC | Ford | 31 min |
| Oct 12, 10:20 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Finney, Ford, Gray, Hodgeman, Meade | 40 min |
| Oct 12, 10:21 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 39 min |
| Oct 12, 10:36 PM CDT | Tornado Warning | DDC | Ford, Hodgeman | 24 min |
| Oct 12, 10:47 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ellis, Hodgeman, Ness, Pawnee, Rush | 58 min |
| Oct 12, 10:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 54 min |
| Oct 12, 10:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 67 min |
| Oct 12, 10:58 PM CDT | Tornado Warning | DDC | Clark, Meade | 17 min |
| Oct 12, 11:03 PM CDT | Special Weather Statement | DDC | Ellis | 27 min |
| Oct 12, 11:13 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 32 min |
| Oct 12, 11:41 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 38 min |
| Oct 12, 11:44 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 35 min |
| Oct 13, 12:12 AM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 18 min |
| Oct 13, 12:17 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 58 min |
| Oct 13, 1:09 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Pratt, Stafford | 66 min |
| Oct 13, 2:16 AM CDT | Special Weather Statement | DDC | Barber | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.